Concerning connected and dense subsets of indecomposable continua
Fundamenta Mathematicae (1964)
- Volume: 53, Issue: 1, page 21-23
- ISSN: 0016-2736
Access Full Article
topHow to cite
topCook, H.. "Concerning connected and dense subsets of indecomposable continua." Fundamenta Mathematicae 53.1 (1964): 21-23. <http://eudml.org/doc/213744>.
@article{Cook1964,
author = {Cook, H.},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {1},
pages = {21-23},
title = {Concerning connected and dense subsets of indecomposable continua},
url = {http://eudml.org/doc/213744},
volume = {53},
year = {1964},
}
TY - JOUR
AU - Cook, H.
TI - Concerning connected and dense subsets of indecomposable continua
JO - Fundamenta Mathematicae
PY - 1964
VL - 53
IS - 1
SP - 21
EP - 23
LA - eng
KW - topology
UR - http://eudml.org/doc/213744
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.